# SDR COMA0160634

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,613 hours, 12,006 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS620418D
- Part serial: NA
- Condition: Mislocated
- Location: Empennage
- Part time: 12,613 hours, 12,006 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT #5424. DURING CRUISE FLIGHT DESTINATION YYZ WITH THE AUTOPILOT ENGAGED, RT RUDDER TRIM OF 1.5 UNITS AND LT. DOWN AILERON TRIM OF .5 UNITS HAD TO BE SET TO KEEP STRAIGHT AND LEVEL FLIGHT.UPON INVESTIGATION FOUND THE LOWER MOUNTING BOLT FOR THE #1 YAW DAMPER LINEAR ACTUATOR NOT INSTALLED CORRECTLY, REMOVED AND CORRECTLY-REINSTALLED LOWER MOUNTING BOLT.
